# SDR SWAA2025012277541

- Difficulty date: December 14, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-766021<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23399190; DUE DATE: 04-MAR-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1859843 ; DUE DATE : 10/MAR/25;[03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 AND BAC5975. SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 AND BAC5975. SEE INDIVIDUAL SIGN OFFS BELOW
